# SDR SIMA20151202009

- Difficulty date: December 2, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,241 hours, 23,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CARGO FLOOR SUPPORT, FWD OF CROSSBEAM HAS CORROSION AROUND NUTPLATE.  REMOVED THE CORRODED LT FWD CARGO FLOOR SUPPORT & INSTALLED THE NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-40-02.
